MAUDE Adverse Event Report: PRECISION SPINE, INC SURELOK MIS 3L; ROD INSERTER

PRECISION SPINE, INC SURELOK MIS 3L; ROD INSERTER
Catalog Number 63-SP-9005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cl rod inserter (63-sp-9005) broke during surgery.Follow-up attempts to obtain details have been unsuccessful.
 
Additional Manufacturer Narrative
H3 device evaluation - information provided indicates that the device is available for return but to date, the product has not been received by the manufacturer.As device evaluation is not possible at this time, no conclusions can be drawn as to the root cause of the reported failure.Review of device history records found that (b)(4) of lot 00116pt-r released for distribution on 5/30/2019 with no deviation or anomalies.The -05 was added to the lot number subsequent to quality inspection performed to check for an anomaly found on another lot.The 05 indicates that there was no anomaly found.Two-year device history review did not reveal a trend for reports of this nature for this part number.No corrective actions are recommended at this time.Should the product be received, a follow-up report will be filed following device evaluation.

Brand Name
SURELOK MIS 3L
Common Device Name
ROD INSERTER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key17819719
Report Number3005739886-2023-00044
Device Sequence Number19453029
Product Code LXH
UDI-Device Identifier00840019920179
UDI-Public00840019920179
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number63-SP-9005
Device Lot Number00116PT-R05
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown